# SDR QXEA2023070300100

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N653QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000930
- Aircraft time: 1,127 hours, 911 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFT LAV SMOKE ALARM WENT FOR ONE TO TWO MINUTES DECENDING THOUGH TWENTY THOUSAND FEET. FLIGHT ATTENDANT REPORTED NO EVEDENCE OF SMOKE OR VAPOR. REMOVED FROM SERVICE. PERFORMED GVI OF AFT LAV. NO EVEDENCE OF ANY DEFECTS. PERFORMED OPS CHECK OF AFT LAV SMOKE DETECTOR. IAW AMM TASK 26-14-01-700-801-A. OPS CHECK GOOD. RETURNED TO SERVICE.
